... increased is from 175 to 225 and I feel like her symptoms or side effects are getting worse... anybody have any info. Thanks
I am so sorry your daughter is feeling worse. When there is an increase in the dosage, the body has to get used to this, and it will take time, like it did when first taking it, to feel an improvement. Often we do feel worse before we feel better.
Hopefully she will soon begin to feel the benefit of the higher dose. If not, then perhaps she is having side effects she cannot tolerate on the higher dose. I would say give it a few weeks, and see how she goes.
Let us know how she gets on please
One thing I would add to the previous response, as a 'just in case', is that if you have IBD (Colitis/Crohns) then absorption of drugs can be compromised. If that is the case, it is worth mentioning to your daughter's Doctor (although I'd hope that they'd have taken that into consideration).
Effexor can benefit some people or hinder them. This is a blanket statement ; i acknowledge that.
Alot of research ( that i am aware of . No. I am not a doctor ? . But the indication/ limited research seems to lean towards caution on psych meds for teens .( the puberty stage / body / brain " growth " etc.
The pharmacists pamphlet states ( or mine does ) that if your mood worsens or thoughts / actions of self harm appear . One should seek professional help. May i suggest a second opinion by another doctor . ? My second suggestion is to some independent research and I genuinely am wishing you and your family true health.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Effexor XR - Have any of you had trouble with headaches on effexor rx , I have been on it for a year
Updated 27 Dec 2015 • 1 answer
Updated 20 Oct 2016 • 1 answer
How many years can you stay on Effexor. I have been on it for nine years and I'm worried to get off?
Updated 8 Mar 2018 • 7 answers
Updated 25 Mar 2017 • 1 answer
Updated 26 Jan 2018 • 1 answer